# SDR DALA2023042403178

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,497 hours, 19,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 ROW 16 CDE EMERGENCY LIGHT LENS COVER MISSING. CORRECTIVE ACTION: INSTALLED REPLACEMENT COVER PER B767-300 AMM 33-51. OPS NML. (4683916)
